# SDR ASOA2015080713457

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 16,943 hours, 11,600 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTN MISSING IN FRONT OF FORWARD LAVATORY.  REPLACED EMERGENCY LIGHT IAW AMM 33=51=01.  ACFT OK FOR SERVICE.
